# SDR AALA202010309001

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 64,825 hours, 24,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ILLUMINATED ON FORWARD GALLEY PANEL.  FOUND LEFT FORWARD EMERGENCY DOOR ASSIST BOTTLE LOW.  SERVICED DOOR ASSIST BOTTLE.
